# SDR DXTA2008110303334

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 8,426 hours, 5,171 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAIL" CAS MESSAGE ILLUMINATED IN FLIGHT.  COMPLETED SUCCESSFUL OPS CHECK OF NK122 PITCH FEEL LOGIC MODIC IAW MM 45-24-10. OPERATED PITCH FEEL SYS AT VARIOUS AIRSPEEDS AND ALTITUDES AS DESCRIBED IN FUNCTIONAL TEST WITH NO FAULTS OR FAILURES IAW MM 27-30-00.  BOTH PITCH FEED ACTUATORS OPERATED AT SAME SPEEDS. CLEANED ELECTRICAL CONNECTORS P2001 AND P2002 AT PITCH FEEL ACTUATORS AND FOUND PITCH FEEL TO FUNCTIONAL NORMALLY.
